1 doctor weighed in:

I was told I have a high liver count even after stopping simistaten for 8 week, I do not drink more than 1 or 2 times a month what do they do to change these high ##

1 doctor weighed in
Dr. Joy Jackson
Family Medicine

In brief: If

If your liver enzymes are elevated due to the simvastatin, and you have been off of it for 8 weeks then your doctor should expect a decrease.
The numbers may not be normal yet but they should be trending down. If they have not changed, then other things need to be ruled out, hepatitis or high triglycerides for example. Your doctor may also want to order an ultrasound of your liver to look for changes such as fatty liver which may contribute to elevated liver enzymes. Best of luck.

In brief: If

If your liver enzymes are elevated due to the simvastatin, and you have been off of it for 8 weeks then your doctor should expect a decrease.
The numbers may not be normal yet but they should be trending down. If they have not changed, then other things need to be ruled out, hepatitis or high triglycerides for example. Your doctor may also want to order an ultrasound of your liver to look for changes such as fatty liver which may contribute to elevated liver enzymes. Best of luck.
Dr. Joy Jackson
Dr. Joy Jackson
Thank
Get help from a real doctor now
Dr. Andrea Brand
Board Certified,
7M people helped
Continue
108,000 doctors available
Read more answers from doctors